# SDR IPXA2018060130222

- Difficulty date: May 18, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 73,942 hours, 14,897 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER THE RT WING UPPER AFT T/E PANEL AT WS 593 - 678.  REPAIRED THE SPAR CAP IAW EA 011-5710-01-A7287, REV IR,  AND EO MD11-5710-68702-A.
